Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is urinary incontinence a side effects of co amoxiclav ?

my 3 yr old son has urinary incontinence from 3 days ago he is on co amoxiclav for his ottitis I want to know if it is because of drug,
Sat, 19 Mar 2011
Report Abuse
Urologist 's  Response
Welcome to healthcaremagic,

incontinence of urine is not secondary to amoxiclav. you need to see urologist, get your child investigated and treated accordingly
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Dr. Rajinder Bajoria, General Surgeon      

Hi
welcome to Health care Magic forumthis is not a known side effect of drug .so please look for some thing else & consult pediatrician.Disclaimer
I find this answer helpful
Psychiatrist Dr. Alok Ranjan's  Response
no,this drug has no such side effects.
kindly consult a neurologist to rule out any neurological problems
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Pelvic floor


Is urinary incontinence a side effects of co amoxiclav ?

Welcome to healthcaremagic, incontinence of urine is not secondary to amoxiclav. you need to see urologist, get your child investigated and treated accordingly